# SDR DALA2023031001764

- Difficulty date: March 6, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 70,296 hours, 32,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 FLOOR PROXIMITY EMERGENCY ESCAPE PATH MARKING SYSTEM AT SEAT 31D INOP. CORRECTIVE ACTION: TROUBLESHOOTING. CURRENTLY ON MEL. (2658585)
